Cell-mediated immunity to viral proteins in mice bearing moloney sarcomas

Koppi T.A. and Halliday W.J. (1982) Cell-mediated immunity to viral proteins in mice bearing moloney sarcomas. Immunology Letters, 4 3: 135-140. doi:10.1016/0165-2478(82)90024-4


Author Koppi T.A.
Halliday W.J.
Title Cell-mediated immunity to viral proteins in mice bearing moloney sarcomas
Journal name Immunology Letters   Check publisher's open access policy
ISSN 0165-2478
Publication date 1982
Sub-type Article (original research)
DOI 10.1016/0165-2478(82)90024-4
Volume 4
Issue 3
Start page 135
End page 140
Total pages 6
Subject 2403 Immunology
2723 Immunology and Allergy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:20:45 EST by System User